MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE? 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE? 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8336-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erosion (1750)
Date of Event 09/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, explant date used as the approximated date of event.Additional suspect medical device component involved in the event: model number/catalog number: sc-1232.Serial number: (b)(6).Batch/lot number: 768079.Model/catalog description: wavewriter alpha 32 ipg kit.Unique identifier (udi)#: (b)(4).
 
Event or Problem Description
It was reported that the patient had developed an infection which caused the incision site to open and the leads exposed out of the skin.The patient was provided with antibiotics.The patient underwent a spinal cord stimulator (scs) explant procedure.No further information has been obtained despite good faith efforts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device, however response was not received.Device history record it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Additional suspect medical device component involved in the event: model number/catalog number: sc-1232 serial number: (b)(6) batch/lot number: 768079 model/catalog description: wavewriter alpha 32 ipg kit unique identifier (udi)#: (b)(4) block b3: exact date unknown, explant date used as the approximated date of event.

Brand Name
COVEREDGE? 32
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25059615
Report Number3006630150-2026-02823
Device Sequence Number21189015
Product Code LGW
UDI-Device Identifier08714729832676
UDI-Public(01)08714729832676(17)260213(10)7075801
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/13/2026
Device Model NumberSC-8336-70
Device Catalogue NumberSC-8336-70
Device Lot Number7075801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date07/10/2026
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale